# SDR USAA050223

- Difficulty date: January 1, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 5752 · Aileron Tabs
- Part: Structure
- Part number: 654645521C
- Condition: Cracked
- Location: Aileron Tab
- Part time: 38,634 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND AILERON TAB CRACKED 2 INCHES, OUTBOARD TRAILING EDGE, OF LEFT AILERON TAB.  REPLACED AILERON TAB PER MM 27-11-21.  (M)
